Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Partial orderings for hesitant fuzzy sets

Autor
Garmendia, L.; González del Campo, R.; Recasens, J.
Tipus d'activitat
Article en revista
Revista
International journal of approximate reasoning
Data de publicació
2017-05-01
Volum
84
Pàgina inicial
159
Pàgina final
167
DOI
https://doi.org/10.1016/j.ijar.2017.02.008 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/104362 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0888613X16302171 Obrir en finestra nova
Resum
New partial orderings =o=o, =p=p and =H=H are defined, studied and compared on the set HH of finite subsets of the unit interval with special emphasis on the last one. Since comparing two sets of the same cardinality is a simple issue, the idea for comparing two sets A and B of different cardinalities n and m respectively using =H=H is repeating their elements in order to obtain two series with the same length. If lcm(n,m)lcm(n,m) is the least common multiple of n and m we can repeat every ele...
Citació
Garmendia, L., González del Campo, R., Recasens, J. Partial orderings for hesitant fuzzy sets. "International journal of approximate reasoning", 1 Maig 2017, vol. 84, p. 159-167.
Paraules clau
Finite subsets of the unit interval, Fuzzy conjunction, Hesitant fuzzy sets, Partial ordering, T-norm

Participants

Arxius